# SDR AALA20170110015

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 53,788 hours, 18,807 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SMOKE DETECTOR IN MIDDLE CABIN LAVATORY GOES OFF INTERMITTENTLY.  ACCOMPLISHED SMOKE DETECTOR CHECK IAW AMM 26-14-00. OPERATIONAL CHECK GOOD.
